Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The diffeomorphism group of a compact Riemann surface


Authors: C. J. Earle and J. Eells
Journal: Bull. Amer. Math. Soc. 73 (1967), 557-559
DOI: https://doi.org/10.1090/S0002-9904-1967-11746-4
MathSciNet review: 0212840
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11746-4